Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Body is sore and aching after quitting crestor. Is it a side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1506 Questions
My CK was 917 when tested a few month ago and my Sedimentation rate-Westergren was 61.My doctor just took me off of Crestor yesterday.My whole body is sore and I ache all over plus my energy level is low.What should I do or my doctor?
Posted Sun, 1 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please be patient until your body clear up Crestor Detailed Answer: Hi, The CK and ERS levels were very high in comparison to the normal range. As one of the side effects of Crestor is rhamdomyolisis (shown with high CK levels); this explains why your doctor took that off. It is normal to have such aching and soreness of the body as it will need time to restore the normal muscle tissue after stopping Crestor. Please be patient until your body will clear up Crestor (after 4 days) and won't feel such problems again. However, I'd suggest to continue lifestyle and diet changes to improve your lipid metabolism. You can take pain-killers for the pain. If you do not have improvement, can check with your physician for CK levels again. Hope it answered to your inquiry! If you have more questions, feel free to write me back! I'd be glad to assist you further! Dr.Sejdini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor